# SDR EIAA2002012

- Difficulty date: February 2, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND STATION 1241 REAR SPAR WEB, LEFT SIDE WAS FOUND TO HAVE 2 LOCATIONS OF CORROSION BEHIND FITTING.  CORROSION REMOVED AND REPAIRED PER SB 747-57-2263 R2, EO 57-747-1544-99A AND ECRA 482-57-141-2.  (M)
